# SDR FDEA201009103338

- Difficulty date: September 10, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610664
- Part serial: FX0001
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LOWER GATE, LOWER EDGE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02 FIG. 101 XII.  REMOVED AND REPLACED R4 LOWER GATE ASSEMBLY IAW AMM 52-11-38-4.  ADJUSTED R4 DOOR IAW AMM 52-11-00-5.
